# SDR ERAA074628

- Difficulty date: June 21, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 12,731 hours, 13,138 cycles
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Part time: 13,292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 451.2 HRS T.S.O. C-BOX REMOVED FROM AIRCRAFT DUE TO HIGH OIL PRESSURE.
